Duality for a Class of Nonsmooth Multiobjective Programming Problems Using Convexificators

Anurag Jayswal, Krishna Kummari, Vivek Singh


As duality is an important and interesting feature of optimization problems, in this paper, we continue the effort of Long and Huang [X. J. Long, N. J. Huang, Optimality conditions for efficiency on nonsmooth multiobjective programming problems, Taiwanese J. Math., 18 (2014) 687-699] to discuss
duality results of two types of dual models for a nonsmooth multiobjective programming problem using convexificators.

Full Text:



  • There are currently no refbacks.